Navier-Stokes System on the Unit Square with no Slip Boundary Condition

Efim Dinaburg, Dong Li, Yakov G. Sinai

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We consider the two-dimensional Navier-Stokes system on the unit square with no-slip boundary condition. The nonlinear evolution equation for the stream function is studied. Under some hypothesis, we show that the decay of Fourier modes of solutions is power-like.

Original languageEnglish (US)
Pages (from-to)342-358
Number of pages17
JournalJournal of Statistical Physics
Issue number2
StatePublished - 2010

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


  • Navier-Stokes equations


Dive into the research topics of 'Navier-Stokes System on the Unit Square with no Slip Boundary Condition'. Together they form a unique fingerprint.

Cite this